# SDR UPS07550703

- Difficulty date: September 13, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 17,435 hours, 11,841 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 146N10065
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 OUTBOARD NACELLE STRUT SKIN CRACKED ABOUT ONE INCH ALONG 443BR CUTOUT.  COMPLIED WITH FINAL EA 757-5451-27-A1748 AND EO B757-5430-27710.
